Alert archive / New Jersey / Special Marine Warnings in 2015
Special Marine Warning 49, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 15, 2015, 10:51 AM EDT. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2015, 10:51 AM EDT (14:51 UTC)
- Expired
- Jul 15, 2015, 11:45 AM EDT
- In force
- 54 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 94 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 2.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1196 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
715
WHUS51 KPHI 151451
SMWPHI
ANZ451-471-472-151545-
/O.NEW.KPHI.MA.W.0049.150715T1451Z-150715T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1051 AM EDT WED JUL 15 2015
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM...
WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
NM FROM 20 TO 40 NM...
WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
NM...
* UNTIL 1145 AM EDT
* AT 1051 AM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS...CAPABLE OF PRODUCING WINDS 34 KNOTS OR GREATER...
LOCATED ALONG A LINE EXTENDING FROM 15 NM EAST OF GARDEN STATE
NORTH REEF TO 33 NM SOUTHEAST OF GARDEN STATE SOUTH REEF TO 29 NM
EAST OF DEEPWATER REEF...MOVING EAST AT 15 KNOTS.
* STRONG THUNDERSTORMS WILL REMAIN OVER MAINLY OPEN WATERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR
IMMEDIATELY.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 3960 7332 3936 7344 3908 7365 3908 7374
3928 7365 3968 7386 3978 7330
TIME...MOT...LOC 1451Z 264DEG 16KT 3963 7370 3930 7349 3915 7359
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 15, 10:40 AM EDT, 11 minutes earlier.
Area forecast discussion, Jul 15, 10:40 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 AM EDT WED JUL 15 2015
.SYNOPSIS...
LOW PRESSURE WILL MOVE OFFSHORE LATER TODAY. IN ITS WAKE, HIGH
PRESSURE BUILDS IN FOR THE REMAINDER OF THE WORK WEEK. A WARM
FRONT APPROACHES FROM THE WEST THIS WEEKEND AND SLOWLY MOVES TO
THE MID ATLANTIC COAST EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HEAVIEST RAINFALL HAS SHIFTED FROM THE LEHIGH VALLEY TO SOUTHERN
NJ...W/ LOCALIZED AMOUNTS SINCE THIS MORNING ALREADY APPROACHING
3 INCHES IN SOME LOCATIONS...AND 24-HOUR AMOUNTS OVER 4 INCHES IN
SOME SPOTS. FLASH FLOODING HAS OCCURED IN THESE LOCATIONS...SEE
OUR LOCAL STORM REPORT FOR MORE DETAILS. THROUGH THE AFTERNOON
HOURS...FOCUS FOR HEAVIEST RAINFALL WILL REMAIN ACROSS SOUTHERN
NJ...WHERE THE GREATEST THREAT OF ADDITIONAL FLASH FLOODING WILL
RESIDE.
NEXT CONCERN IS THE POTENTIAL FOR CONVECTION. SPC HAS OUTLOOKED
A MARGINAL RIRK ACROSS THE CWA. THE MOST ROBUST CONVECTION SHOULD
BE CONFINED TO SOUTHERN NJ...WHERE SURFACE FORCING WILL BE CO-
LOCATED WITH BETTER INSTABILITY AND LOW-LEVEL MOISTURE POOLING.
CANNOT RULE OUT ISOLATED SVR WEATHER /DAMAGING WIND GUSTS/...
BUT THE THREAT IS LOW...WITH THE MAIN CONCERN AGAIN BEING FLASH
FLOODING.
UPDATED FORECAST TO ACCOUNT FOR LOWER TEMPS DUE TO CLOUD COVER.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
DESPITE MID LEVEL DRY AIR ADVECTION, COULD CONTINUE TO SEE LOW
LEVEL STRATUS IN THE WAKE OF THE TROUGH. THUS TEMPERED THE LOWS,
ESPECIALLY ALONG AND EAST OF THE DELAWARE VALLEY WHERE LOW LEVEL
STRATUS IS MORE LIKELY TO ACCOUNT FOR THE CLOUD COVER. THINK THIS
CLOUD COVER, AND WINDS AROUND 10 KT, SHOULD PRECLUDE ANY
WIDESPREAD FOG DEVELOPMENT. THUS...HAVE REMOVED MENTION OF FOG
FROM THE GRIDS.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
FEW CHANGES WERE MADE TO THE LONG TERM TO FOCUS ON CURRENT
CONVECTION.
PREVIOUS LONG TERM DISCUSSION...
HAZARDS: POTENTIAL METRO I-95 HEAT ADVISORY ONE OR TWO OF THE
DAYS BETWEEN SUNDAY-TUESDAY.
500MB: WARM RIDGING DEVELOPS THIS PERIOD WITH A SLIGHT WEAKNESS
OVER THE NE USA. A TROUGH EVENTUALLY DIGS DOWN INTO THE EASTERN
GREAT LAKES AROUND NEXT TUESDAY.
TEMPERATURES: THE MONTH OF JULY THROUGH THE 13TH IS BASICALLY
NEAR NORMAL AND THE OUTLOOK IS FOR TEMPERATURES TO AVERAGE 3
DEGREES BELOW NORMAL THURSDAY AND POSSIBLY FRIDAY BEFORE WARMING
TO 5 OR MORE DEGREES ABOVE NORMAL SUNDAY-TUESDAY.
FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 12Z/14 GFS/NAM
MOS GUIDANCE WEDNESDAY NIGHT-THURSDAY NIGHT, 12Z/14 MEX MOS
FRIDAY AND FRIDAY NIGHT, THEN THE 1521Z/14 WPC GRIDDED ELEMENTS
OF MAX/MIN TEMP, 12 HOUR POP, 6 HOUR DEWPOINT- SKY-WIND FROM
SATURDAY THROUGH NEXT TUESDAY.
THE DAILIES BELOW...
THURSDAY...PWAT DRIES OUT FURTHER TO 0.75 INCH. A NICE
DAY...PLENTY OF SUNSHINE. COOLER. NE WIND GUST 20 MPH DURING THE
MORNING. CONFIDENCE: ABOVE AVERAGE.
FRIDAY...ANOTHER NICE DAY WITH A LIGHT S-SE WIND. CONFIDENCE:
ABOVE AVERAGE.
HEAT WAVE MAY BEGIN IN PLACES ALONG I-95 SATURDAY AND LINGER THROUGH
TUESDAY. CONVECTION AND ASSOCIATED DEBRIS COULD BREAK THIS UP ANY
ONE OF THESE DAYS BUT OVERALL THIS 4 DAY PERIOD LOOKS HOT AND
HUMID WITH SOME CONVECTIVE POTENCY IN A RING OF FIRE PATTERN ALONG
THE PERIPHERY OF THE SOUTHERN STATES RIDGE ALOFT. BETTER INSTABILITY
TENDS TO BE BANKED UPSTREAM MOST OF THIS PERIOD. EML IS DIFFUSED
BY CONVECTION AS IT DEPARTS THE GREAT LAKES ESEWD BUT STILL WORTH
FOLLOWING FOR POTENTIAL CONVECTIVE ENHANCEMENT HERE. ALSO NOTICING
CAPPING 700MB TEMPS OF 11C TRYING TO HEAD EAST LATE IN THE
WEEKEND.
SATURDAY...1000J+ MLCAPE MODELED E PA WITH 25-35 KT 0-6KM BULK
SHEAR, A DIFFERENTIAL WAA PATTERN IN OVERALL NW FLOW WITH A SW
SURFACE WIND GUSTING 15 MPH MAY YIELD SCATTERED STRONG TSTMS I-95
WESTWARD IN A NW FLOW. NOTING DECENT MID LVL LAPSE RATES OF NEARLY
7C/KM WITH REMNANT EML POCKETS SIFTING SEWD INTO OUR AREA.
CONFIDENCE: AVERAGE.
SUNDAY...2200J+ ML CAPE PART OF THE FORECAST AREA. NO 0-6KM BULK
SHEAR TO SPEAK OF. LIGHT SOUTHWEST SFC WIND WITH GENERAL NW FLOW
ALOFT. MID LVL INSTABILITY CONTINUES SIGNIFICANT. COULD BE ONE OF
THOSE BIG CAPE DAYS DRIVING SVR WX PRODUCTION. CONFIDENCE:
AVERAGE.
MONDAY...1500+J ML CAPE MOST OF THE AREA. DIFFERENTIAL WAA. 0-6KM
BULK SHEAR UNDER 25 KT. CONFIDENCE: AVERAGE.
TUESDAY...PROBABLY STILL HOT AND HUMID AHEAD OF WHATEVER TROUGH
DEVELOPS DOWN INTO THE GREAT LAKES. A CFP COULD GENERATE STRONG
TSTMS? CONFIDENCE: AVERAGE.
&&
.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
MOSTLY VFR CONDITIONS THIS AFTN WITH THE EXCEPTION OF LOCALIZED
MVFR/IFR CONDITIONS WITH ANY SHRA OR TSRA. IT LOOKS LIKE KMIV AND
KACY WILL HAVE THE HIGHEST RISK OF MVFR/IFR.
AFTER 00Z, EXPECT MOSTLY VFR CONDITIONS. HOWEVER, EXPECT A STRATUS
DECK TO DEVELOP AND PERSIST FOR MUCH OF THE NIGHT, BUT CURRENT TIME
HEIGHT DISPLAYS OF MODELS DEPICT THIS CLOUD DECK TO BE 4000 TO 6000
FT AGL. THUS...EXPECT MOSTLY VFR CONDITIONS OVERNIGHT.
OUTLOOK...
THURSDAY-FRIDAY...VFR WITH A NNE WIND GUSTY 15-20 KT THU MORNING
DIMINISHING BY THU EVENING AND THEN BECOMING S OR SE FRIDAY BUT
GUSTS UNDER 15 KT. CONFIDENCE: ABOVE AVG.
SATURDAY AND SUNDAY...MOSTLY VFR, BUT MVFR IS POSSIBLE WITH ANY
SHRA OR TSRA AND ALSO POSSIBLE FOR A FEW HOURS SAT NIGHT IN FOG.
CONFIDENCE: AVG.
&&
.MARINE...
SEAS AND WINDS ON THE ATLANTIC SHOULD CONTINUE TO BUILD THROUGH
THE DAY, AND SCA CONDITIONS APPEAR LIKELY BY TONIGHT. THUS THE
SMALL CRAFT ADVISORY CONTINUES FOR THE ATLANTIC WATERS TONIGHT
INTO THURSDAY.
GUSTY WINDS ARE ALSO POSSIBLE WITH ANY THUNDERSTORMS TODAY.
OUTLOOK...
THURSDAY...SCA ISSUED FOR THE ATLC CW WHERE NE GUSTY WINDS 25 KT
FOR A TIME AND FETCH DEVELOPS HAZARDOUS SCA CONDITIONS FM N TO S
WEDNESDAY NIGHT.
THURSDAY NIGHT AND FRIDAY...LEFTOVER 4 FT NE SWELL WITH A 7 TO 8
SECOND PERIOD AND POSSIBLY LINGERING SCA FOR THE DE WATERS THU
NIGHT. OTRW GRADUAL IMPROVEMENT.
WEEKEND...WINDS AND SEAS REMAIN BELOW SCA CRITERIA.
&&
.TIDES/COASTAL FLOODING...
WITH THE NEW MOON TOMORROW, EXPECT TO SEE A COUPLE OF ABOVE
NORMAL HIGH TIDE CYCLES. FIRST, WITH LIMITED ON SHORE FLOW OVER
THE NEXT 24 HOURS, THE HIGH TIDE CYCLE LATER TODAY SHOULD BE JUST
BELOW MINOR FLOODING THRESHOLDS. WINDS WILL SHIFT NORTH-NORTHEAST
BY EARLY THURSDAY RESULTING IN A STRONGER ON SHORE COMPONENT. AS
SUCH, THE HIGH TIDE ON THURSDAY EVENING/EARLY FRIDAY MORNING, MAY
BE RIGHT AT MINOR FLOODING THRESHOLDS FOR THE DE WATERS. THERE
REMAINS SOME UNCERTAINTY WITH THE WINDS, AND THUS THE TIDE
GUIDANCE, SO WILL CONTINUE TO WATCH THIS PERIOD CLOSELY.
&&
.RIP CURRENTS...
WATER TEMPS CONTINUE ABOUT 5F WARMER THAN NORMAL.
WEDNESDAY...LOW RISK AGAIN WITH A 4 FT 8 SECOND SWELL BUT A LIGHT
WEST TO NORTH WIND THAT PERMITS HEATING TO THE COAST BEFORE AN
AFTERNOON SEA BREEZE DEVELOPS. SCT HEAVY TSTMS...SLOW MOVERS AND
TENDING TO MOVE ESE.
THU...DRY AND NICE. 5 FT 6 SECOND NE SWELL WITH A NNE WIND 10-20
MPH. ENHANCED LOW RISK, POSSIBLE MDT RISK.
FRI...DRY AND VERY NICE. SE ONSHORE WIND 10 MPH. 4 FT 7 SECOND.
STILL SLIGHTLY ENHANCED LOW RISK DUE TO THE RESIDUAL NE SWELL.
&&
.EQUIPMENT...
KILG WILL NOT BE TRANSMITTING DATA 13Z-16Z/15 FOR TELCO
MAINTENANCE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 PM EDT
THURSDAY FOR ANZ450>453.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 8 PM EDT
THURSDAY FOR ANZ454-455.
&&
SYNOPSIS...FRANCK/JOHNSON
NEAR TERM...FRANCK/JOHNSON
SHORT TERM...JOHNSON
LONG TERM...DRAG
AVIATION...DRAG/FRANCK/JOHNSON
MARINE...DRAG/JOHNSON
TIDES/COASTAL FLOODING...
RIP CURRENTS...
EQUIPMENT...Hazardous weather outlook, Jul 15, 9:30 AM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 930 AM EDT WED JUL 15 2015 DEZ001-NJZ015>019-021>025-027-PAZ070-071-101>104-106-161330- NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-LOWER BUCKS- 930 AM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN LEADING TO FLASH FLOODING PRIMARILY IN POOR DRAINAGE AREAS IS POSSIBLE THROUGH THE DAY TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012>014-020-026-PAZ054-055-060>062-105-161330- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-UPPER BUCKS- 930 AM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN LEADING TO LOCALIZED FLOODING PRIMARILY IN POOR DRAINAGE AREAS IS POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-161330- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 930 AM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS TODAY AND THIS EVENING MAY BE ACCOMPANIED BY WIND GUSTS NEAR OR ABOVE 30 KT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-161330- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- 930 AM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FRANCK
In the hours before
Local storm report, Jul 15, 10:31 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1031 AM EDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN PENNSVILLE TWP 39.63N 75.52W
07/15/2015 M2.10 INCH SALEM NJ COCORAHS
MULTI STORMS TUE MORNING AND EARLY WED.
&&
EVENT NUMBER PHI1500612
WDLocal storm report, Jul 15, 10:34 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1034 AM EDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
07/15/2015 M39 MPH OCEAN NJ WEATHER FLOW
&&
EVENT NUMBER PHI1500614
WDLocal storm report, Jul 15, 10:35 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 AM EDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM MARINE TSTM WIND WEST ATLANTIC CITY 39.38N 74.49W
07/15/2015 M40 MPH ATLANTIC NJ WEATHER FLOW
&&
EVENT NUMBER PHI1500615
WDLocal storm report, Jul 15, 10:36 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1036 AM EDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
07/15/2015 M39 MPH OCEAN NJ WEATHER FLOW
&&
EVENT NUMBER PHI1500616
WDLocal storm report, Jul 15, 10:37 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1037 AM EDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM MARINE TSTM WIND LITTLE SHEEPSHEAD CREEK 39.52N 74.32W
07/15/2015 M47 MPH OCEAN NJ WEATHER FLOW
&&
EVENT NUMBER PHI1500617
WDLocal storm report, Jul 15, 10:39 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1039 AM EDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLASH FLOOD POTTSTOWN 40.25N 75.64W
07/15/2015 MONTGOMERY PA 911 CALL CENTER
CARS STALLED IN HIGH WATER IN POTTSTOWN. ALSO...
COLLEGE DRIVE WAS CLOSED DUE TO HIGH WATER.
0440 AM FLOOD 1 NE BROOMALL 39.98N 75.34W
07/15/2015 DELAWARE PA DEPT OF HIGHWAYS
FLOODING REPORTED ON I476 NEAR BROOMALL
0626 AM FLOOD BETHLEHEM 40.63N 75.37W
07/15/2015 NORTHAMPTON PA EMERGENCY MNGR
WATER TO DOORS. ONE STRANDED. WATER RESCUE.
0628 AM FLOOD AMITY GARDENS 40.27N 75.74W
07/15/2015 BERKS PA EMERGENCY MNGR
ROADS CLOSED IN AMITY GARDENS DUE TO FLOODING.
0634 AM FLOOD BETHLEHEM 40.63N 75.37W
07/15/2015 NORTHAMPTON PA EMERGENCY MNGR
EAST MARKET AND JENNING ST CLOSED.
0637 AM FLOOD BETHLEHEM 40.63N 75.37W
07/15/2015 NORTHAMPTON PA EMERGENCY MNGR
EAST BLVD AND BUTZTOWN RDS CLOSED.
0640 AM FLASH FLOOD BETHLEHEM TWP 40.66N 75.31W
07/15/2015 NORTHAMPTON PA BROADCAST MEDIA
BUS STUCK IN HIGH WATER IN BETHLEHEM TWP. PASSENGERS
WERE RESCUED FROM THE BUS.
0700 AM HEAVY RAIN PITMAN 39.73N 75.13W
07/15/2015 M2.11 INCH GLOUCESTER NJ COCORAHS
MULTI STORMS TUE MORNING AND EARLY WED.
0700 AM HEAVY RAIN PENNSVILLE TWP 39.63N 75.52W
07/15/2015 M2.10 INCH SALEM NJ COCORAHS
MULTI STORMS TUE MORNING AND EARLY WED.
0713 AM FLOOD BETHLEHEM TWP 40.66N 75.31W
07/15/2015 NORTHAMPTON PA EMERGENCY MNGR
BUS TRAPPED IN HIGH WATER.
0740 AM HEAVY RAIN HARRISON TWP 39.73N 75.21W
07/15/2015 M2.96 INCH GLOUCESTER NJ TRAINED SPOTTER
2.96 INCHES OF RAIN IN SOUTHERN HARRISON TWP SINCE 5AM.
0745 AM FLOOD PLAINFIELD TWP 40.81N 75.26W
07/15/2015 NORTHAMPTON PA EMERGENCY MNGR
SULLIVAN TRAIL AND BANGOR ROAD STILL CLOSED 930AM
0759 AM HEAVY RAIN 1 W LIMERICK 40.23N 75.54W
07/15/2015 M2.13 INCH MONTGOMERY PA COCORAHS
0800 AM HEAVY RAIN 3 WSW HAMMONTON 39.64N 74.82W
07/15/2015 M2.20 INCH ATLANTIC NJ COCORAHS
0805 AM MARINE TSTM WIND WEST ATLANTIC CITY 39.38N 74.49W
07/15/2015 M40 MPH ATLANTIC NJ WEATHER FLOW
0833 AM FLOOD POMONA 39.47N 74.55W
07/15/2015 ATLANTIC NJ OTHER FEDERAL
LOADING DOCK 2.5 FT OF WATER... INCHES FROM FLOODING.
0835 AM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
07/15/2015 M39 MPH OCEAN NJ WEATHER FLOW
0840 AM MARINE TSTM WIND LITTLE SHEEPSHEAD CREEK 39.52N 74.32W
07/15/2015 M47 MPH OCEAN NJ WEATHER FLOW
0845 AM HEAVY RAIN FOLSOM 39.59N 74.85W
07/15/2015 M2.96 INCH ATLANTIC NJ MESONET
0847 AM HEAVY RAIN PALM 40.43N 75.53W
07/15/2015 M2.20 INCH MONTGOMERY PA MESONET
0849 AM HEAVY RAIN FRANKLIN TWP 39.60N 75.03W
07/15/2015 M4.33 INCH GLOUCESTER NJ COCORAHS
COMBINED TUE AND EARLY WED STORMS.
0851 AM HEAVY RAIN MONROE TWP 39.65N 74.97W
07/15/2015 M3.08 INCH GLOUCESTER NJ COCORAHS
COMBINED TUE MORNING AND EARLY WED MORNING STORMS.
0856 AM FLOOD WIND GAP 40.85N 75.29W
07/15/2015 NORTHAMPTON PA EMERGENCY MNGR
VEHICLE STUCK IN CREEK.
0858 AM HEAVY RAIN BOYERTOWN 40.33N 75.64W
07/15/2015 M2.65 INCH BERKS PA COCORAHS
0901 AM TSTM WND GST 10 ESE BASS RIVER STATE 39.54N 74.26W
07/15/2015 M60 MPH OCEAN NJ MESONET
0905 AM FLASH FLOOD NORTHFIELD 39.37N 74.55W
07/15/2015 ATLANTIC NJ LAW ENFORCEMENT
TILTON ROAD SOUTHBOUND CLOSED BETWEEN HINGSTON AND
CRESSON DUE TO FLASH FLOODING.
0905 AM FLASH FLOOD ABSECON 39.43N 74.50W
07/15/2015 ATLANTIC NJ BROADCAST MEDIA
WHITE HORSE PIKE AT ROUTE 9 FLOODED WITH SOME CARS
STRANDED IN FLOOD WATERS. ALSO... ROUTE 30 CLOSED
BETWEEN ROUTE 9 AND CR 646.
0910 AM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
07/15/2015 M39 MPH OCEAN NJ WEATHER FLOW
0915 AM MARINE TSTM WIND LITTLE SHEEPSHEAD CREEK 39.52N 74.32W
07/15/2015 M40 MPH OCEAN NJ WEATHER FLOW
0945 AM FLOOD MARGATE CITY 39.33N 74.51W
07/15/2015 ATLANTIC NJ BROADCAST MEDIA
VENTOR AVENUE CLOSED DUE TO FLOODING.
0945 AM FLOOD UPPER DEERFIELD TWP 39.48N 75.21W
07/15/2015 CUMBERLAND NJ SOCIAL MEDIA
ROUTE 77 CLOSED BETWEEN CR 540 AND CR 611 DUE TO
FLOODING.
1000 AM HEAVY RAIN E GALLOWAY TWP 39.49N 74.53W
07/15/2015 M3.85 INCH ATLANTIC NJ SOCIAL MEDIA
3.85 INCHES OF RAIN RECORDED IN EASTERN GALLOWAY
TOWNSHIP IN JUST UNDER 2 HOURS.
1000 AM HEAVY RAIN PLAINFIELD TWP 40.81N 75.26W
07/15/2015 M4.69 INCH NORTHAMPTON PA TRAINED SPOTTER
24 HOUR RAINFALL TOTAL FROM 10AM ON 7/14 TO 10AM ON
7/15. SOME OF THIS RAIN WAS DUE TO THUNDERSTORMS ON
7/14... WITH THE REST OF THE RAIN FALLING DURING THE
MORNING OF 7/15.
&&
EVENT NUMBER PHI1500586 PHI1500585 PHI1500602 PHI1500610 PHI1500604
PHI1500606 PHI1500601 PHI1500611 PHI1500612 PHI1500608 PHI1500605
PHI1500597 PHI1500588 PHI1500609 PHI1500615 PHI1500587 PHI1500616
PHI1500617 PHI1500589 PHI1500590 PHI1500591 PHI1500592 PHI1500607
PHI1500593 PHI1500595 PHI1500594 PHI1500596 PHI1500614 PHI1500618
PHI1500599 PHI1500600 PHI1500598 PHI1500613
WDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 5:04 AM EDT | Special Weather Statement | PHI | Gloucester | 41 min |
| Jul 15, 5:36 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 4 hr |
| Jul 15, 5:59 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 46 min |
| Jul 15, 6:04 AM EDT | Special Weather Statement | PHI | Salem | 56 min |
| Jul 15, 6:51 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 4 hr |
| Jul 15, 7:00 AM EDT | Special Weather Statement | PHI | Atlantic | 30 min |
| Jul 15, 7:10 AM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 2 hr |
| Jul 15, 7:22 AM EDT | Flash Flood Warning | PHI | Morris, Sussex, Warren | 4 hr |
| Jul 15, 7:30 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 4 hr |
| Jul 15, 8:16 AM EDT | Special Weather Statement | PHI | Atlantic | 44 min |
| Jul 15, 8:29 AM EDT | Special Weather Statement | PHI | Atlantic | 31 min |
| Jul 15, 8:39 AM EDT | Special Marine Warning | PHI | 51 min | |
| Jul 15, 8:43 AM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Ocean | 4 hr |
| Jul 15, 8:44 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Ocean | 46 min |
| Jul 15, 8:50 AM EDT | Special Marine Warning | PHI | 40 min | |
| Jul 15, 9:12 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Monmouth and 1 more | 4 hr |
| Jul 15, 9:28 AM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 15, 9:34 AM EDT | Special Marine Warning | PHI | 26 min | |
| Jul 15, 9:55 AM EDT | Special Marine Warning | PHI | 65 min | |
| Jul 15, 10:01 AM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 15, 10:05 AM EDT | Special Weather Statement | PHI | Cumberland | 25 min |
| Jul 15, 12:46 PM EDT | Areal Flood Warning | PHI | Atlantic, Burlington, Ocean | 4 hr |
| Jul 15, 6:06 PM EDT | Areal Flood Advisory | PHI | Somerset | 4 hr |
| Jul 15, 2:36 AM EDT | Special Weather Statement | PHI | Berks, Chester | 24 min |
| Jul 15, 3:11 AM EDT | Special Weather Statement | PHI | Berks, Chester | 64 min |
| Jul 15, 3:39 AM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 66 min |
| Jul 15, 3:50 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Delaware, Montgomery | 4 hr |
| Jul 15, 4:11 AM EDT | Special Weather Statement | PHI | Bucks, Lehigh, Montgomery | 64 min |
| Jul 15, 4:27 AM EDT | Flash Flood Warning | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery and 1 more | 4 hr |
| Jul 15, 4:48 AM EDT | Special Weather Statement | PHI | Bucks | 27 min |
| Jul 15, 2:31 AM EDT | Special Weather Statement | PHI | Cecil | 44 min |
Nearby
Special Marine Warnings in New Jersey, 2015Every special marine warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.